# SDR MASA2011052002784

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,257 hours, 38,323 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD TERM BLOCK SMOKE IN FLT.  R2 CAPT WINDSHIELD.
